Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Mar 1, 2007, 11:36 AM MST for 7 counties in Nebraska. It took effect at Mar 2, 2007, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 11:36 AM MST (18:36 UTC)
- In effect from
- Mar 2, 2007, 9:00 AM MST
- Expired
- Mar 2, 2007, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2118 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 011836 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1136 AM MST THU MAR 1 2007 ...STRONG WINDS EXPECTED FRIDAY MORNING AND AFTERNOON ACROSS PORTIONS OF SOUTHEAST WYOMING AND WESTERN NEBRASKA... .AN INCREASING DIFFERENCE IN SURFACE PRESSURE GRADIENT IS EXPECTED TO PRODUCE STRONG NORTHWEST WINDS BY LATE FRIDAY MORNING....CONTINUING FRIDAY AFTERNOON. THE WINDS WILL COMBINE WITH COLD TEMPERATURES TO PRODUCE LOW WIND CHILL TEMPERATURES. NEZ001>003-019>021-054-055-020500- /O.UPG.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/ /O.NEW.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1136 AM MST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED ON FRIDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WYZ068-020500- /O.CON.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/ GOSHEN- INCLUDING THE CITY OF...TORRINGTON 1136 AM MST THU MAR 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE STILL POSSIBLE ON FRIDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JR
6 follow-up statements
000 WWUS75 KCYS 020459 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 959 PM MST THU MAR 1 2007 ...STRONG NORTHWEST WINDS WILL BLOW AGAIN ON FRIDAY ACROSS MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... .LARGE DIFFERENCES IN PRESSURE WILL PRODUCE STRONG NORTHWEST WINDS TO DEVELOP AGAIN AROUND MID MORNING FRIDAY...AND THESE WILL PERSIST THROUGH FRIDAY AFTERNOON. THE WINDS WILL COMBINE WITH COLD TEMPERATURES TO PRODUCE LOW WIND CHILL READINGS. NEZ001>003-019>021-054-055-021200- /O.CON.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 959 PM MST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED ON FRIDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WYZ068-021200- /O.CON.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/ GOSHEN- INCLUDING THE CITY OF...TORRINGTON 959 PM MST THU MAR 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST FRIDAY THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST FRIDAY THROUGH FRIDAY AFTERNOON. STRONG NORTHWEST WINDS OF 30 TO 40 MPH WILL BLOW ON FRIDAY. GUSTS FROM 50 TO 60 MPH ARE ALSO POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JLH
000 WWUS75 KCYS 021155 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 455 AM MST FRI MAR 2 2007 ...STRONG NORTHWEST WINDS WILL BLOW TODAY ACROSS MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... WYZ068-021300- /O.CAN.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/ GOSHEN- INCLUDING THE CITY OF...TORRINGTON 455 AM MST FRI MAR 2 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. GUSTY NORTHWEST WINDS WILL BLOW ACROSS GOSHEN COUNTY TODAY BUT ARE NOT EXPECTED TO REACH HIGH WIND LEVELS. SUSTAINED WINDS FROM 25 TO 35 MPH ARE LIKELY WITH SOME GUSTS AROUND 50 MPH. THE WINDS WILL DIMINISH THIS EVENING. $$ NEZ001>003-019>021-054-055-022200- /O.CON.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 455 AM MST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED TO DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE BY LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 021615 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 915 AM MST FRI MAR 2 2007 ...STRONG NORTHWEST WINDS WILL BLOW TODAY ACROSS MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... WYZ068-021630- /O.CAN.KCYS.HW.A.0006.070302T1600Z-070303T0100Z/ GOSHEN- INCLUDING THE CITY OF...TORRINGTON 915 AM MST FRI MAR 2 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. GUSTY NORTHWEST WINDS WILL BLOW ACROSS GOSHEN COUNTY TODAY BUT ARE NOT EXPECTED TO REACH HIGH WIND LEVELS. SUSTAINED WINDS FROM 25 TO 35 MPH ARE LIKELY WITH SOME GUSTS AROUND 50 MPH. THE WINDS WILL DIMINISH THIS EVENING. $$ NEZ001>003-019>021-054-055-022200- /O.CON.KCYS.WI.Y.0005.070302T1600Z-070303T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 915 AM MST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED TO DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE BY LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 022138 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 238 PM MST FRI MAR 2 2007 ...STRONG NORTHWEST WINDS WILL BLOW TODAY ACROSS MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... NEZ001>003-019>021-054-055-030100- /O.CON.KCYS.WI.Y.0005.000000T0000Z-070303T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 238 PM MST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED TO CONTINUE OVER THE WESTERN NEBRASKA PANHANDLE THROUGH THIS AFTERNOON. THE WINDS WILL DIMINISH THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 030106 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 606 PM MST FRI MAR 2 2007 ...STRONG NORTHWEST WINDS WILL PERSIST OVER THE WESTERN NEBRASKA PANHANDLE UNTIL MID EVENING... NEZ001>003-019>021-054-055-030400- /O.EXP.KCYS.WI.Y.0005.000000T0000Z-070303T0100Z/ /O.NEW.KCYS.WI.Y.0006.070303T0106Z-070303T0400Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 606 PM MST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. STRONG NORTHWEST WINDS WILL PERSIST INTO THIS EVENING OVER THE WESTERN NEBRASKA PANHANDLE. THUS...THE WIND ADVISORY HAS BEEN EXTENDED FROM 6 PM UNTIL 9 PM MST. SUSTAINED SPEEDS WILL BE FROM 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. THE WINDS WILL DECREASE BELOW ADVISORY CRITERIA...TO SPEEDS OF 20 TO 35 MPH LATE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS75 KCYS 030111 CCA NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 606 PM MST FRI MAR 2 2007 ...STRONG NORTHWEST WINDS WILL PERSIST OVER THE WESTERN NEBRASKA PANHANDLE UNTIL MID EVENING... NEZ001>003-019>021-054-055-030400- /O.EXP.KCYS.WI.Y.0005.000000T0000Z-070303T0100Z/ /O.NEW.KCYS.WI.Y.0006.070303T0106Z-070303T0400Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 606 PM MST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. STRONG NORTHWEST WINDS WILL PERSIST INTO THIS EVENING OVER THE WESTERN NEBRASKA PANHANDLE. THUS...THE WIND ADVISORY HAS BEEN EXTENDED FROM 6 PM UNTIL 9 PM MST. SUSTAINED SPEEDS WILL BE FROM 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. THE WINDS WILL DECREASE BELOW ADVISORY CRITERIA...TO SPEEDS OF 20 TO 35 MPH LATE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 1, 3:10 AM MST, 8 hours 26 minutes earlier.
Area forecast discussion, Mar 1, 3:10 AM MST, 8 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
310 AM MST THU MAR 1 2007
.SHORT TERM...TODAY THRU FRIDAY NIGHT...RATHER COOL AND WINDY
PERIOD OVER THE CWA AS AREA TO REMAIN UNDER PRIMARY INFLUENCE
OF SFC/UPR LOW WHICH WILL WRAP UP OVER THE MIDWEST TODAY BEFORE
SLIDING SLOWLY EAST ACROSS THE GREAT LAKES REGION FRIDAY AND FRIDAY
NIGHT. MOIST WNW FLOW WILL CONTINUE TO GLIDE UP THE W SLOPES OF THE
SRN MTNS KEEPING PERIODS OF SNOW SHOWERS GOING THERE THRU FRIDAY
WHILE DOWNSLOPE FLOW HINDERS PCPN FURTHER EAST. GRADIENT AND FLOW
PATTERN LOOKING O.K. FOR STRONG WINDS MAINLY OVER THE PANHANDLE BUT
7H WINDS ONLY MARGINAL AND MAINLY OVER THE NE PART OF THE PANHANDLE
FRIDAY AFTERNOON. HAVE ELECTED TO TRIM THE HIGH WIND WATCH FURTHER
EAST AND MORE IN LINE WITH UNR AND LBF OFFICES AND LET NEXT SHIFT
DETERMINE IF ADDITIONAL CHANGES NEED TO BE MADE.
.LONG TERM...SATURDAY THROUGH THURSDAY. ONLY MINOR ADJUSTMENTS
MADE TO THE EXTENDED FORECAST. THE MOST NOTABLE CHANGE IS ON
SATURDAY WITH HIGH TEMPERATURES NEARLY 5F DEGREES COOLER THAN
PREVIOUSLY EXPECTED. THE UPPER LEVEL SYSTEM THAT BRINGS SNOW TO
TO THE NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE AND SOUTHERN
MOUNTAINS WILL DIG SOUTH INTO NEW MEXICO AND NORTHERN TEXAS. THUS
EXPECT THE UPPER LEVEL RIDGE TO BUILD ACROSS FAR WESTERN AREAS OF
WYOMING AND SLOWLY START TO WARM BY SUNDAY. ALTHOUGH MOS GUIDANCE
SHOWS TEMPERATURES FOR CHEYENNE IN THE LOWER 30S...DECIDED TO
SETTLE FOR MID 30S. FOR ELSEWHERE...EXPECT HIGH TEMPERATURES TO
RANGE IN THE MID 30S TO AROUND 40 EAST OF INTERSTATE 25 AND MID
20S TO NEAR 30 FOR AREAS WEST OF INTERSTATE 25. THE STRONG
NORTHERLY WINDS ACROSS THE NEBRASKA PANHANDLE AND EASTERN PORTIONS
OF WYOMING WILL DIMINISH THROUGH SATURDAY MORNING. DRY AND WARMER
ON SUNDAY AS UPPER LEVEL RIDGE BUILDS OVER WYOMING. THE RIDGE
BEGINS TO FLATTEN ON MONDAY WITH UPPER LEVEL FLOW BECOMING MORE
ZONAL. BOTH THE ECMWF AND GFS INDICATE A WEAK UPPER LEVEL FEATURE
MOVING ACROSS WYOMING ON MONDAY NIGHT INTO TUESDAY. HAVE KEPT
VERY LOW GRADE POPS FOR THE MOUNTAINS WITH THIS SUBTLE FEATURE. A
SLIGHTLY STRONGER UPPER LEVEL IMPULSE MOVES ACROSS ON WEDNESDAY
NIGHT INTO THURSDAY...WHICH I HAVE INCREASED POPS AGAIN BUT STILL
WITHIN SLIGHT CHANCE CATEGORY.
&&
.AVIATION...SOME MVFR CIGS OVER THE NRN PANHANDLE EXPECTED TO BREAK
UP THIS MORNING WITH MAINLY VFR CONDS ELSEWHERE. OTHERWISE SOME LCL
LOWERED CIGS AND VSBYS MAINLY VCTY SRN MTNS THRU TONIGHT.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR WYZ068.
NE...HIGH WIND WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR
NEZ001>003-NEZ019>021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...RE
LONG TERM....MGHazardous weather outlook, Mar 1, 5:46 AM MST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 546 AM MST THU MAR 1 2007 NEZ001>003-019>021-054-055-WYZ068-021300- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN- 546 AM MST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS WYOMING TODAY...BRINGING A SLIGHT CHANCE OF SNOW TO NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH CONTINUES IN EFFECT FOR THE NEBRASKA PANHANDLE AND GOSHEN COUNTY IN WYOMING ON FRIDAY. IN ADDITION...A SLIGHT CHANCE OF SNOW IS EXPECTED TO CONTINUE ACROSS NORTHERN PORTIONS OF NEBRASKA ON FRIDAY AS THE SECOND UPPER LEVEL WAVE MOVES ACROSS WYOMING. THE COMBINATION OF AN UPPER LEVEL JET AND TIGHTENING OF THE SURFACE PRESSURE GRADIENT WILL CAUSE INCREASING WINDS FROM THE NORTHWEST ON FRIDAY NIGHT THROUGH SATURDAY. EXPECT STRONG NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059>062-064>067-069-070-021300- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS-PINE BLUFFS- 546 AM MST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS WYOMING TODAY...BRINGING A SLIGHT CHANCE OF SNOW TO CONVERSE AND NIOBRARA COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ALTHOUGH STRONG NORTHERLY WINDS IS STILL EXPECTED ACROSS PORTIONS OF SOUTHEAST WYOMING ON FRIDAY...SUSTAINED WINDS AND PEAK GUSTS AREA EXPECTED TO REMAIN BELOW WARNING CRITERIA. EXPECT WINDS OF 20 TO 35 MPH WITH GUST UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-021300- SNOWY RANGE- 546 AM MST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT CHANCES OF SNOW INCREASE ON TODAY AS THE SECOND UPPER LEVEL WAVE MOVES ACROSS WYOMING. EXPECT SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES BY FRIDAY MORNING. TRAVELERS SHOULD STILL USE CAUTION AS ICY AND SNOW PACKED ROADS CAN BE EXPECTED WITH LIGHT SNOW THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF SNOW CONTINUE ON FRIDAY WITH TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES BY FRIDAY NIGHT. GUSTY NORTHERLY WINDS ON FRIDAY MAY CAUSE SOME LOCALLY BLOWING SNOW CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.